It's been crazy with this med! It has such a profound effect on me.
I started off on 20 mg once a day. I experienced absolutely nothing at this dose but was only on it a few days (my prescribed wanted me to go up doses slowly so I could adjust as I am very sensitive to meds)
Then I was on 20 mg twice a day and BAM this made a HUGE difference I suddenly had all this motivation and was making myself 3 meals a day, going to gym every day, showering, volunteering, could focus in class, and even a bunch of fun stuff I usually didn't have motivation for. It was crazy!! I was so happy and felt on top of the world to finally have my avolition gone. But the problem was my positive symptoms were still pretty severe, I was being harassed by demons every night which gave me bad insomnia. I was on 40 mg a day for a whole month and I saw no improvement in the demon harassment and couldn't take it anymore.
So I went up to 40 mg twice a day. And the first time I took the dose holy heck, I have never actually been high before but if I had to guess what it felt like that was it. It lasted hours and I was hallucinating and just felt this sensation of bliss and was totally out of it, pupils would dilate hugely during this. This sensation got less strong with each dose I took and now I don't get it at all anymore. No idea why it did that.
At first I still didn't see any improvement positive symptom wise....and now suddenly I was sleepy all the time, and the intense sleepiness came with a mild form of akathisia so it was like anxious sleepiness, not anything like the warm calm sleepiness that Zoloft caused me when I started it, so it was very unpleasant to try to function with. As I mentioned on here I was sleeping as much as 17-19 hours a day. But now a little over 2 weeks in on this dose I am finally starting to see improvement in my positive symptoms. The demons are very faint if I even hear them at all, their voices sound muffled like they're trying to talk through a pillow. Mostly I have not had any issue with them. Last night I woke up from a nightmare which had been sending me into paranoia attacks previously but I had no paranoia at all! It is finally working well.
The only issue now is the sedation....even if it does improve my motivation to do things this is not helpful if I am so sleepy I cannot do anything anyways....so I am trying to adjust when I take my doses to fix this. And that's my geodon story!! I really hope over time the sedation goes away, I know I've only been on this increased dose 18 days so it could still need some time! And I am already seeing a lot of improvement in my positive symptoms now too! I'll keep my fingers crossed that adjusting when I take the med will help. The sedation seems to set in about 4 hours after taking the med, and it lasts around 3-4 hours so I'm keeping that in mind. I hope that knowledge can help anyone else on geodon too.